# SDR SWIA200211473

- Difficulty date: October 24, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 15,133 hours, 21,995 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD LEADING EDGE RIB IS CRACKED.  CRACKED AREA STOP-DRILLED AND DOUBLER ADDED TO DAMAGED AREA IAW EMB120 SRM 51-10-02.
